# SDR F3LA200700321

- Difficulty date: November 13, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED SHEARED RIVETS ON SILL PLATE AT FRAME 68, AFT AND OTBD OF +Y1292 BEAM.  REMOVED SHEARED RIVETS THAT CONNECT PLATE TO FLOOR BEAM IAW SRM 51-42-11.  REPLACED THE FOUR SHEARED BLIND RIVETS THAT ATTACH THE SHEAR PLATES TO THE LONGITUDINAL BEAMS WITH HL11VF6 LOCK FASTENERS.  REPLACED THE SHEARED SOLID RIVETS THAT ATTACH THE JOINT SHEETS TO THE LONGITUDINAL BEAMS WITH HL11VF6 LOCK FASTENERS.  ABOVE WORK ACCOMPLISHED IAW EA A9-53R-12267.
